User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
Algorithmic Computability of the Signal Bandwidth 
Journal title:
IEEE Transactions on Information Theory 
Year:
2021 
Journal volume:
67 
Year / month:
2021-04 
Month:
Apr 
Journal issue:
Pages contribution:
2450-2471 
Language:
en 
Publisher:
IEEE 
Publisher address:
Piscataway, NJ 
Print-ISSN:
0018-9448 
E-ISSN:
1557-9654 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
22.03.2021